View Full Version : Medication side effects
12-15-2006, 08:49 PM
I have just started to feel a little better not so many missles firing. We changed lyrica to every 8 hours 100mg. But what I want to know is do these meds put me in a standstill or is that just me.I am just lacking gumption. I find myself just sitting there trying to convince myself that I need to get going here and get some things done, but time just goes by and I still am sitting there thinking about what I need to. Is it the meds or me? I almost feel like I need to make a list everyday before I forget the things I need to remember.Is that the meds? I need some help here on hot to light the fire under my toush. jen
12-15-2006, 09:17 PM
it is higly likely not you at all jen. my bet would definetly be side affect from the meds.a list is not a big deal at all and very helpful. I make lists all the time. for day to day list what things REALLY need to get done. like washing cloths cooking . making lists is a good way to prioritize too. and remeber to list breaks for a hot cuppa and down time for yourself. also list your time you need to take your meds so you do not forget and take it twice or something.!
or weekly what bills need to be paid and shopping your doc apts.
put on music you like to listen to and just slowly go threw the list. of things.
cross each one off when your are done and SMILE .
you will adjust to the meds it takes a bit so dont be to harsh on yourself.
i am off pain meds and i still write lists.
catch you next week ...working all weekend.
peacefilled low pain happy weekend to you
12-16-2006, 04:08 AM
The side effects from the meds do get easier over time as your body gets used to them.
I have a poor memory on my med (Trileptal) I am ok with taking my med,as I take them twice a day, with my first cup of coffee of the day and with my last drink at night, so far I have not forgotten them, however when I was on Tegretol, I had to set the alarm on my mobile phone to remind me to take them.
Make yourself a little list, but don't forget where you leave it, stick in on the fridge or somewhere, where you can see it often.
I hope your pain continues to lessen.
12-17-2006, 03:07 PM
Jen hope your weekend went well and your body is adjusting slowly but Good to the meds and dosage. :)
vBulletin® v3.7.3, Copyright ©2000-2013, Jelsoft Enterprises Ltd.